Glen Wilson

Glen Wilson
Email: wilson47 (at) math
Office: Hill 512
Office hours: Thursdays 17:00–18:30
Curriculum Vita (Last Updated 11/26/2013)
Mathematical interests: Algebraic topology, homotopy theory, algebraic cobordism, differential topology, algebraic geometry, K-theory, category theory.

Spring 2014 Information

Course page for Introductory Linear Algebra, §06
Graduate student algebraic topology seminar

Publications

Wilson, G.; Woodward, C. Quasimap Floer Cohomology for Varying Symplectic Quotients, Canad. J. Math. 65(2013), 467-480.
Hagedorn, T.; Wilson, G. Symbolic computation of degree-three covariants for a binary form, Involve, Vol. 2 (2009), No. 5, 511-532.